Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Mar 1, 2012, 1:47 PM EST for Emanuel County, Treutlen County, Georgia. It was in force for 28 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 1, 2012, 1:47 PM EST (18:47 UTC)
- Expired
- Mar 1, 2012, 2:15 PM EST
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
Counties Emanuel County, GA, Treutlen County, GA
The radar
The Robins AFB radar (KJGX), 103 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 1, 1:55 PM EST | HAIL 0.88 | 1 Nnw Rockledge, GA | UNITED STATES POST OFFICE IN ROCKLEDGE REPORTED NICKLE-SIZED HAIL FOR LESS THAN 5 MINUTES IN ROCKLEDGE. POWER OUTAGES WERE ALSO REPORTED IN ROCKLEDGE. |
| Mar 1, 1:56 PM EST | TSTM WND DMG | 2 Nne Rockledge, GA | PUBLIC REPORTED SEVERAL DOWNED TREES ON THE ROADS NEAR ROCKLEDGE JUST BEFORE 1400 EST. |
| Mar 1, 2:00 PM EST | HAIL 1 | 5 Sw Adrian, GA | PUBLIC REPORTED NICKLE TO QUARTER SIZED HAIL NEAR THE LAURENS-TREUTLEN COUNTY LINE. THE HAIL DAMAGED A DOG HOUSE IN A YARD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 6.8 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 598 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 637 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
450
WWUS82 KFFC 011847
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
147 PM EST THU MAR 1 2012
GAZ085-086-097-098-011915-
147 PM EST THU MAR 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TREUTLEN...LAURENS...JOHNSON AND EMANUEL COUNTIES UNTIL 215 PM
EST...
AT 147 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MINTER...MOVING EAST AT 45 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS
TREUTLEN...LAURENS...JOHNSON AND EMANUEL COUNTIES THROUGH 215 PM EST.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE ROCKLEDGE...MINTER...
ORLAND...SCOTT...ORIANNA...SOPERTON...ADRIAN...BLACKVILLE...ZAIDEE...
NORRISTOWN...FIVE POINTS...NORRISTOWN JUNCTION...GILLIS SPRINGS...
COVENA AND LEXSY.
&&
LAT...LON 3254 8204 3255 8208 3251 8215 3241 8219
3236 8224 3234 8223 3240 8287 3258 8286
3261 8203
TIME...MOT...LOC 1848Z 274DEG 38KT 3249 8274
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 1, 1:05 PM EST, 42 minutes earlier.
Area forecast discussion, Mar 1, 1:05 PM EST, 42 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 105 PM EST THU MAR 1 2012 .PREV DISCUSSION... UPDATE... /ISSUED 1040 AM EST THU MAR 1 2012/ LINE OF CONVECTION STEADILY SINKING FURTHER INTO SOUTH AND CENTRAL GEORGIA THIS MORNING. COLD FRONT HAS PUSHED INTO NORTHWEST GEORGIA WITH A SHARP DEW POINT CONTRAST BETWEEN ROME AND CARTERSVILLE...WHERE TDS ARE IN THE 30S AND 60S RESPECTIVELY. EXPECT SHOWERS AND ISOLATED THUNDERSTORMS TO CONTINUE THIS MORNING...AND HAVE REVISED POP...WX...AND QPF GRIDS TO REFLECT HIGHER POPS IN THE HAMILTON TO COLUMBUS...LOUISVILLE AREA AND SOUTHWARD. MODELS INDICATING PRECIP ACTIVITY WILL CONTINUE ACROSS CENTRAL AND SOUTH GEORGIA INTO THE AFTERNOON...GENERALLY THE FURTHEST SOUTH TIER OF CWA COUNTIES. FRONT WILL BEGIN TO PULL NORTHWARD TONIGHT AS A WARM FRONT...WITH HIGHEST PRECIP CHANCES THIS EVENING AND OVERNIGHT ACROSS NORTH GEORGIA. INSTABILITIES ON THE RISE AHEAD OF THE COLD FRONT WILL SUPPORT ISOLATED THUNDERSTORMS ACROSS THIS AREA OVERNIGHT AND INTO FRIDAY MORNING. HAVE MADE SLIGHT CHANGES TO THE GRIDS TO REFLECT THESE MODEL TRENDS. NEXT MAIN LINE OF CONVECTIVE ACTIVITY ASSOCIATED WITH THE COLD FRONT STILL PROGGED TO ENTER NORTHWEST GEORGIA AROUND 00Z SATURDAY. SPC HAS CWA IN SLIGHT RISK...WITH MODERATE RISK OF SEVERE STORMS JUST TO THE WEST. WILL MONITOR SHEAR AND INSTABILITIES WITH THE 12Z MODELS AND MAKE ADJUSTMENTS WITH THE AFTERNOON PACKAGE. OTHERWISE...HAVE ONLY MADE ADJUSTMENTS TO HOURLY TEMPERATURES AND DEW POINTS. NO ADDITIONAL UPDATES EXPECTED AT THIS TIME. 31 SHORT TERM /TODAY THROUGH FRIDAY NIGHT/... /ISSUED 418 AM EST THU MAR 1 2012/ FOCUS ON SHORT TERM IS THE CHANCE OF THUNDERSTORMS THIS MORNING AND AFTERNOON AND THEN AGAIN ON FRIDAY INTO SATURDAY. ISOLATED SHOWERS AND SOME THUNDER HAVE BEEN REPORTED ACROSS CENTRAL GEORGIA THIS MORNING AS THE COLD FRONT APPROACHES FROM OUR NORTH. DECENT INSTABILITY OF 500 J/KG AND 0 TO 1 KM BULK WIND SHEAR VALUES OF 35 TO 40 KNOTS SUGGESTS THAT STORMS COULD BECOME SEVERE....HOWEVER A 700 MB WARM NOSE HAS BEEN KEEPING CONVECTION FROM REALLY FIRING. IF THIS WARM NOSE CAN ERODE...A STRONG THUNDERSTORM OR TWO COULD BE POSSIBLE. EXPECT THE FRONT TO PUSH THE SHOWERS AND THUNDERSTORMS SOUTH OF THE METRO ATLANTA AREA TODAY. THIS COLD FRONT SHOULD STALL OUT ACROSS CENTRAL GEORGIA. ON FRIDAY THIS STALLED OUT COLD FRONT RETURNS THROUGH THE AREA SERVING AS A FOCAL POINT FOR SHOWERS AND THUNDERSTORMS. THE WARM SECTOR WILL MOVE INTO THE AREA IN ADVANCE OF ANOTHER COLD FRONT. MODELS SUGGEST THAT WE COULD SEE ANOTHER ROUND OF POSSIBLY STRONG TO SEVERE STORMS FRIDAY INTO SATURDAY MORNING ALONG WITH SOME LARGE RAINFALL VALUES...1.5 TO 2.0 INCHES IN NORTHERN GEORGIA THROUGH SATURDAY. POPULATED WITH THE MAV FOR THE SHORT TERM AND KEPT TEMPERATURES SLIGHTLY HIGHER FOR TOMORROW NIGHT AS THE BOUNDARY STALLS OUT ACROSS CENTRAL GEORGIA. OTHERWISE...BLENDED THE TEMPERATURES BETWEEN THE MAV AND MET FOR THE HIGHS AND LOWS. LONG TERM /SATURDAY THROUGH WEDNESDAY/... /ISSUED 418 AM EST THU MAR 1 2012/ SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BE ONGOING AT THE START OF THE LONG TERM OVER MOST OF THE CWA. COLD FRONT WILL BE MOVING THROUGH OUR AREA ON SATURDAY. SOME OF THE THUNDERSTORMS MAY BE STRONG AND EVEN SEVERE DURING THE EARLY MORNING HOURS ON SATURDAY. THE GFS ENSEMBLE MEMBERS AND SREF ARE ALL FASTER AND DRIER THAN THE ECMWF. DECIDED TO STICK WITH THE GFS FOR TIMING OF THIS COLD FRONT...ESPECIALLY SINCE THERE IS A MODEL CONSENSUS. THE UPPER LEVEL LOW WILL SWING THROUGH THE AREA EARLY ON SUNDAY. ON SUNDAY EXPECT HIGH PRESSURE TO BUILD INTO THE STATE THAT SHOULD KEEP OUR WEATHER QUIET UNTIL MID WEEK WHEN THE CHANCES OF PRECIP INCREASE AGAIN. 26 HYDROLOGY... /ISSUED 418 AM EST THU MAR 1 2012/ STORM TOTAL PRECIP VALUES IN FAR NORTHWEST GEORGIA ARE CLOSE TO 2 INCHES AND 1.5 INCHES ELSEWHERE ACROSS THE CWA. A QUICK LOOK AT A SITE SPECIFIC MODEL IN DADE COUNTY SUGGESTS THAT SOME OF THE RIVERS MAY ENTER INTO MINOR FLOOD STAGE ON SATURDAY...ESPECIALLY IF CURRENT QPF VALUES VERIFY. MAY NEED A FLOOD WATCH FOR NORTHWEST GEORGIA FOR THE WEEKEND...BUT WANTED TO HOLD OFF UNTIL WE BECOME MORE CONFIDENT ON THE SYSTEM. 26 && .AVIATION... 18Z UPDATE... OVERALL CLOUDS CONTINUE TO SINK SOUTHWARD. VFR CONDITIONS ACROSS THE TAF SITES...HOWEVER MAY SEE MVFR CONDITIONS AT SOME POINT AT MCN WITH THE LINGERING SHRA. WITH MOISTURE ACROSS THE AREA...EXPECT LIFR TO IFR CIGS TO DEVELOP OVERNIGHT. AREA OF SHRA ACROSS ALABAMA SHOULD LIFT NORTHEASTWARD AND INTO THE TAF SITES THIS EVENING INTO TONIGHT. WEST WINDS WILL BECOME SW TONIGHT. GUSTS TO 18KTS ON FRIDAY. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ON WINDS. MEDIUM CONFIDENCE ON VSBYS AND PRECIP OVERNIGHT. LOW CONFIDENCE ON CIGS TONIGHT. 11 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 75 58 73 61 / 20 50 30 90 ATLANTA 73 64 74 59 / 20 50 30 90 BLAIRSVILLE 71 51 68 56 / 10 50 70 90 CARTERSVILLE 74 58 75 59 / 20 50 70 90 COLUMBUS 76 66 78 63 / 70 30 10 80 GAINESVILLE 73 59 71 59 / 20 50 60 90 MACON 77 62 78 65 / 90 30 10 70 ROME 74 58 76 59 / 20 50 60 80 PEACHTREE CITY 74 61 76 59 / 30 40 20 90 VIDALIA 78 63 80 64 / 70 20 5 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 11
Hazardous weather outlook, Mar 1, 10:44 AM EST, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1044 AM EST THU MAR 1 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-021545- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1044 AM EST THU MAR 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS PORTIONS CENTRAL GEORGIA THIS AFTERNOON SOUTH OF A LINE FROM HAMILTON...TO MACON...TO LOUISVILLE. ISOLATED THUNDERSTORMS ARE ALSO EXPECTED IN NORTH GEORGIA TONIGHT. .SYNOPSIS... A COLD FRONT HAS BEGUN TO MOVE INTO THE STATE THIS MORNING...AND IS EXPECTED TO STALL OUT ACROSS CENTRAL GEORGIA THIS AFTERNOON...THEN MOVE NORTH AS A WARM FRONT TONIGHT. THIS FRONT COULD CAUSE SHOWERS AND THUNDERSTORMS. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE OCCASIONAL LIGHTNING...SMALL HAIL TO TO THE SIZE OF NICKELS AND GUSTY WINDS TO 40 MPH...ESPECIALLY SOUTH OF A LINE FROM HAMILTON...TO MACON...TO LOUISVILLE TODAY AND NORTH OF THIS LINE TONIGHT. .DISCUSSION... A COLD FRONT HAS PUSHED INTO NORTHWEST GEORGIA THIS MORNING. AHEAD OF THE COLD FRONT A MOIST AND SOMEWHAT UNSTABLE ENVIRONMENT CONTINUES TO BE IN PLACE. PARAMETERS EXIST FOR STRONG THUNDERSTORMS WITH MU CAPE AROUND 500 J/KG AND 0 TO 3 KM HELICITY VALUES AROUND 100 TO 200. THIS COLD FRONT WILL THEN STALL OUT ACROSS CENTRAL GEORGIA AND SERVE AS THE FOCAL POINT FOR SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING. TONIGHT THIS FRONT WILL PULL NORTHWARD AS A WARM FRONT AND PROVIDE A SECOND ROUND OF SHOWERS AND THUNDERSTORMS FOR NORTH GEORGIA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THUNDERSTORMS ARE POSSIBLE AGAIN ON FRIDAY MORNING THROUGH SATURDAY EVENING ACROSS NORTH AND CENTRAL GEORGIA. SOME STORMS MAY BE SEVERE FRIDAY AFTERNOON THROUGH SATURDAY MORNING. OTHERWISE NO THUNDERSTORMS ARE EXPECTED SUNDAY THROUGH WEDNESDAY AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Mar 1, 9:35 AM EST, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
935 AM EST THU MAR 1 2012
GAZ074-084-011515-
935 AM EST THU MAR 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WASHINGTON AND
WILKINSON COUNTIES UNTIL 1015 AM EST...
AT 933 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM AROUND DOWNS THROUGH NORTHWEST OF
TOOMSBORO...MOVING EAST AT 35 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WASHINGTON AND WILKINSON COUNTIES THROUGH 1015 AM EST. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE HEBRON...DOWNS...SANDERSVILLE...
TOOMSBORO...TENNILLE...DAVISBORO...OCONEE...RIDDLEVILLE AND HARRISON.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3285 8253 3279 8278 3281 8282 3276 8294
3272 8309 3289 8322 3297 8311 3295 8307
3300 8305 3311 8266 3298 8254 3294 8254
3292 8251
TIME...MOT...LOC 1435Z 279DEG 31KT 3303 8262 3291 8292
3287 8313Special weather statement, Mar 1, 10:16 AM EST, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1016 AM EST THU MAR 1 2012
GAZ074-076-085-086-011600-
1016 AM EST THU MAR 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WASHINGTON...
JOHNSON...EMANUEL AND JEFFERSON COUNTIES UNTIL 1100 AM EST...
AT 1011 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NORTHEAST OF COLEMANS LAKE THROUGH
PRINGLE...MOVING EAST AT 30 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WASHINGTON...JOHNSON...EMANUEL AND JEFFERSON COUNTIES THROUGH 1100 AM
EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MOXLEY...
BARTOW...WADLEY...PRINGLE...NEW HOME...KITE...BLUNDALE...COLEMANS
LAKE...THREE POINTS AND SUMMERTOWN.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3267 8252 3287 8275 3300 8232 3292 8227
3284 8231 3281 8222 3282 8215 3281 8213
3277 8212
TIME...MOT...LOC 1516Z 278DEG 26KT 3293 8217 3286 8253
3283 8266Local storm report, Mar 1, 12:47 PM EST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1247 PM EST THU MAR 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM LIGHTNING FAYETTEVILLE 33.45N 84.45W
03/01/2012 FAYETTE GA FIRE DEPT/RESCUE
FIRE DEPARTMENT REPORTED A VACANT HOME OFF JASMINE COURT
WAS STRUCK BY LIGHTNING AND SUBSEQUENTLY SET ON FIRE. THE
HOME SUSTAINED MODERATE DAMAGE WITH PRELIMINARY DAMAGE
TOTALING 70-80 THOUSAND DOLLARS.
&&
BELANGERSpecial weather statement, Mar 1, 1:47 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
147 PM EST THU MAR 1 2012
GAZ085-086-097-098-011915-
147 PM EST THU MAR 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TREUTLEN...LAURENS...JOHNSON AND EMANUEL COUNTIES UNTIL 215 PM
EST...
AT 147 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MINTER...MOVING EAST AT 45 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS
TREUTLEN...LAURENS...JOHNSON AND EMANUEL COUNTIES THROUGH 215 PM EST.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE ROCKLEDGE...MINTER...
ORLAND...SCOTT...ORIANNA...SOPERTON...ADRIAN...BLACKVILLE...ZAIDEE...
NORRISTOWN...FIVE POINTS...NORRISTOWN JUNCTION...GILLIS SPRINGS...
COVENA AND LEXSY.
&&
LAT...LON 3254 8204 3255 8208 3251 8215 3241 8219
3236 8224 3234 8223 3240 8287 3258 8286
3261 8203
TIME...MOT...LOC 1848Z 274DEG 38KT 3249 8274The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 29, 7:35 PM EST | Special Weather Statement | FFC | Chattooga, Floyd | 55 min |
| Feb 29, 7:42 PM EST | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 33 min |
| Mar 1, 3:10 AM EST | Special Weather Statement | FFC | Coweta | 35 min |
| Mar 1, 3:23 AM EST | Special Weather Statement | FFC | Fayette | 37 min |
| Mar 1, 9:35 AM EST | Special Weather Statement | FFC | Washington | 40 min |
| Mar 1, 10:16 AM EST | Special Weather Statement | FFC | Jefferson | 44 min |
| Mar 1, 1:54 PM EST | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 51 min |
| Mar 1, 3:15 PM EST | Special Weather Statement | FFC | Chattahoochee, Marion, Schley | 45 min |
| Mar 1, 4:14 PM EST | Special Weather Statement | FFC | Dooly, Macon | 46 min |
| Mar 1, 5:09 PM EST | Special Weather Statement | FFC | Bleckley, Houston, Peach, Twiggs | 36 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.